I was given 2 doses of misoprostol to be taken vaginally, I was told that if bleeding doesn't start within 24 hours, take the second dose.
I took the first dose and started bleeding and cramping but I'm pretty sure its not all out because I didn't see anything too big pass and because i feel the same as I did before.
should I take the second dose?
how far along were you? if you were early in the pregnancy you probably won't see anything big. the baby is about the size of a grape early on and can easily be missed when bleeding heavily and/or passing clots. i would call your doctor and ask. the second dose might cause you more pain than needed.
Hmmm well you still should be able to notice the sac passing. Yes the baby is small. But there should be a sac and it's like a huge clot. I knew right away. Then there was another clot which was the baby. It was a long time ago year 2000 so it's fuzzy. But I was curious and looked to make sure (don't do it if you think it will be too much for you) and I could tell because it was like a small shrimp with a little cord, almost like in an egg. I THINK I was 10-12 weeks back then. But I can't say as it was so long ago. But I suggest that if you haven't gotten anything come out in clots then it hasn't passed. Also after it came out there was small bits of the sac after. That should be a somewhat indication of it passing.
Hope it's not too painful for ya. It's not easy. People here are there for you if you need them.
I'm sorry for your recent loss. This post is from a few days ago - I hope you've had a successful m/c. Take the time to heal mentally and physically. You'll need all your strength, energy and will power to keep moving on.
I hope you find closure with this m/c, and when the time is right you will be able to try again. You are stronger than you know.
So sorry for your loss. I was given misoprostol for a missed miscarriage. It seemed to work but a month later I was diagonosed with an incomplete miscarriage. Please ask for a follow-up ultrasound so you don't suffer any complications.
Hmmm yeah I was told to come in to do an ultrasound afterwards to make sure everything was out. If they didn't say to come in for one I would double check to make sure. It can cause issues if there is stuff that stay inside.
I would definitely take the second dose. I didn't because the doctor said I didn't need to because I passed everything, but now I'm still bleeding almost 3 months later and I'm wondering if that could have been prevented if I just took the second dose back then.
Cytotec is a horrible drug. I took the 1st dose and was on the toilet for 6 hours straight passing clots and gushing blood. I was told by my doctor earlier that day that I would have a heavy period for a day or two the spot and have a regular period. After sitting for 6 hrs I call the dr and they said this was normal to pass this much blood and large blood clots. Needless to say several hours later I was still passing massive amounts of blood and ended up in emergency room because my blood pressure bottomed out. I spent the next month still bleeding fairly heavy and feeling dizzy and just not right. My doctor kept telling me this is all normal. My hormone level was still not back to normal 2 months after MC. At this point another doctor in the practice reported that none of this was normal. I went for another ultrasound and found to have a fluid filled sac that was believed to be blood. A week later I started gushing blood again and feeling even more dizzy. After that my doctor insisted I needed to go onto birth control to normalize my body again. 1st pack of pills I bled the entire time. I got a period then stopped bleeding but started spotting in between and this has been the pattern for 3 months. Just went to doctor yesterday and was told the spotting could be from pill but she's not sure. She told me we could try again whenever we feel like it. I hope everything works out for you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.